# SDR RRXA001009

- Difficulty date: July 4, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 52,835 hours, 15,388 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WILL NOT PRESSURIZE.  RIGHT PACK INOPERATIVE.      PRESSURIZED AIRCRAFT TO 8.8 TO 9 PSID-NO LEAKS NOTED   21-10-00-RT PACK OPERATIONAL CK''S GOOD ON GROUND AT  THIS TIME.
